# SDR SWAA2024081926183

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 50,381 hours, 30,622 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT # 2 ENGINE NACELLE STRUT FAIRING AFT CASTING CRACKED MARKED VERIFIED PER NDT PART 6 51-00-00 PROCEDURE 23<[01] ACCOMPLISHED TIME LIMITED REPAIR PER EA M-23-154-01884;[02] INSPECTION C/W.ACCOMPLISHED TIME LIMITED REPAIR PER EA M-23-154-01884
